# SDR HEEA954736

- Difficulty date: April 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1078D
- Make and model: Bell 206L-1
- Aircraft serial: 45397
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fin Assy
- Part number: 206020113117
- Condition: Corroded
- Location: Tail Boom
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIN ASSY CORRODED, TOO HEAVY AT 19.69 LBS.
